# SDR USAA040509

- Difficulty date: August 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT DOOR PAN CRACKED .25 INCH, IN AFT PAN AT NR 5 STOP CUTOUT AND NR 6 STOP CUTOUT, FORWARD ENTRY DOOR.  CUT OUT DAMAGE, INSTALLED DOUBLERS PER TYP REPAIR 52-10-16.  (M)
